# SDR HNAA2011030900051

- Difficulty date: March 7, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 55,458 hours, 61,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Part number: 11556819
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 AND 7 EMERGENCY FLOOR PATH LIGHT HAVE LOOSE CLEAR COVER DUE TO BROKEN BASE MATERIAL.  R & R SECTION OF FLOOR PATH LIGHTNING BASE AT ROW 6 AND 7 AS REQUIRES.  OPS CHECKED ON EMERGENCY LIGHTS GOOD.
